Infinitely many solutions for second-order Hamiltonian system with impulsive effects. (English) Zbl 1225.37070

Summary: We study the existence of infinitely many solutions for a class of second-order impulsive Hamiltonian systems. By using the variational methods, we give some new criteria to guarantee that the impulsive Hamiltonian systems have infinitely many solutions under the assumptions that the nonlinear term satisfies superquadratics, asymptotically quadratic and subquadratics, respectively. Finally, some examples are presented to illustrate our main results.


37J45 Periodic, homoclinic and heteroclinic orbits; variational methods, degree-theoretic methods (MSC2010)
34B37 Boundary value problems with impulses for ordinary differential equations
47J30 Variational methods involving nonlinear operators
Full Text: DOI


[1] Mawhin, J.; Willem, M., Critical Point Theory and Hamiltonian Systems (1989), Springer · Zbl 0676.58017
[2] Long, Y., Nonlinear oscillations for classical Hamiltonian systems with bi-even subquadratic potentials, Nonlinear Anal. TMA, 25, 1665-1671 (1995) · Zbl 0824.34042
[3] Tang, C., Periodic solutions for nonautonomous second order systems with sublinear nonlinearity, Proc. Amer. Math. Soc., 126, 3263-3270 (1998) · Zbl 0902.34036
[4] Fei, G., On periodic solutions of superquadratic Hamiltonian systems, Electron. J. Differ. Equ., 2002, 1-12 (2002) · Zbl 0999.37039
[5] Bonanno, G.; Livrea, R., Multiple periodic solutions for Hamiltonian systems with not coercive potential, J. Math. Anal. Appl., 363, 627-638 (2010) · Zbl 1192.37084
[6] Cordaro, G.; Rao, G., Three periodic solutions for perturbed second order Hamiltonian systems, J. Math. Anal. Appl., 359, 780-785 (2009) · Zbl 1185.34048
[7] Zhang, Q.; Liu, C., Infinitely many homoclinic solutions for second order Hamiltonian systems, Nonlinear Anal. TMA, 72, 894-903 (2010) · Zbl 1178.37063
[8] Yang, J.; Zhang, F., Infinitely many homoclinic orbits for the second-order Hamiltonian systems with super-quadratic potentials, Nonlinear Anal. RWA, 10, 1417-1423 (2009) · Zbl 1162.34328
[9] Wei, J.; Wang, J., Infinitely many homoclinic orbits for the second order Hamiltonian systems with general potentials, J. Math. Anal. Appl., 366, 694-699 (2010) · Zbl 1200.37054
[10] Zou, W.; Li, S., Infinitely many homoclinic orbits for the second-order Hamiltonian systems with super-quadratic potentials., Appl. Math. Lett., 16, 1283-1287 (2003) · Zbl 1039.37044
[11] Li, W.; Chang, Y.; Nieto, J. J., Solvability of impulsive neutral evolution differential inclusions with state-dependent delay, Math. Comput. Modelling, 49, 1920-1927 (2009) · Zbl 1171.34304
[12] Li, J.; Nieto, J. J., Existence of positive solutions for multipoint boundary value problem on the half-line with impulses, Bound. Value Probl., 2009, 12 (2009), Article ID 834158 · Zbl 1177.34041
[13] Chu, J.; Nieto, J. J., Impulsive periodic solution of first-order singular differential equations, Bull. Lond. Math. Soc., 40, 143-150 (2008) · Zbl 1144.34016
[14] Ahmad, B.; Nieto, J. J., Existence and approximation of solutions for a class of nonlinear impulsive functional differential equations with anti-periodic boundary conditions, Nonlinear Anal. TMA, 69, 3291-3298 (2008) · Zbl 1158.34049
[15] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S., Theory of Impulsive Differential Equations (1989), World Scientific: World Scientific Singapore · Zbl 0719.34002
[16] Samoilenko, A. M.; Perestyuk, N. A., Impulsive Differential Equations (1995), World Scientific: World Scientific Singapore · Zbl 0837.34003
[17] Yan, J.; Zhao, A.; Nieto, J. J., Existence and global attractivity of positive periodic solution of periodic single-species impulsive Lotka-Volterra systems, Math. Comput. Modelling, 40, 509-518 (2004) · Zbl 1112.34052
[18] Li, J.; Nieto, J. J.; Shen, J., Impulsive periodic boundary value problems of first-order differential equations, J. Math. Anal. Appl., 325, 226-299 (2007) · Zbl 1110.34019
[19] Nieto, J. J.; Rodriguez-Lopez, R., New comparison results for impulsive integro-differential equations and applications, J. Math. Anal. Appl., 328, 1343-1368 (2007) · Zbl 1113.45007
[20] Benchohra, M.; Henderson, J.; Ntouyas, S. K., Impulsive Differential Equations and Inclusions, vol. 2 (2006), Hindawi Publishing Corporation: Hindawi Publishing Corporation New York · Zbl 1130.34003
[21] Zavalishchin, S. T.; Sesekin, A. N., (Dynamic Impulse Systems: Theory and Applications. Dynamic Impulse Systems: Theory and Applications, Mathematics and its Applications, vol. 394 (1997), Kluwer Academic Publishers Group: Kluwer Academic Publishers Group Dordrecht) · Zbl 0880.46031
[22] Zeng, G.; Wang, F.; Nieto, J. J., Complexity of a delayed predator-prey model with impulsive harvest and Holling-type II functional response, Adv. Complex Syst., 11, 77-97 (2008) · Zbl 1168.34052
[23] Zhang, H.; Chen, L.; Nieto, J. J., A delayed epidemic model with stage structure and pulses for management strategy, Nonlinear Anal. RWA, 9, 1714-1726 (2008) · Zbl 1154.34394
[24] Nieto, J. J.; O’Regan, D., Variational approach to impulsive differential equations, Nonlinear Anal. RWA, 10, 680-690 (2009) · Zbl 1167.34318
[25] Tian, Y.; Ge, W., Applications of variational methods to boundary-value problem for impulsive differential equations, Proc. Edinb. Math. Soc., 51, 509-527 (2008) · Zbl 1163.34015
[26] Sun, J.; Chen, H., Variational method to the impulsive equation with Neumann boundary conditions, Bound. Value Probl., 2009, 17 (2009), Article ID 316812 · Zbl 1184.34039
[27] Sun, J.; Chen, H.; Yang, L., Existence and multiplicity of solutions for impulsive differential equation with two parameters via variational method, Nonlinear Anal. TMA, 73, 440-449 (2010) · Zbl 1198.34037
[28] Sun, J.; Chen, H.; Nieto, J. J.; Otero-Novoa, M., Multiplicity of solutions for perturbed second-order Hamiltonian systems with impulsive effects, Nonlinear Anal. TMA, 72, 4575-4586 (2010) · Zbl 1198.34036
[29] Zou, W., Variant fountain theorems and their applications, Manuscripta Math., 104, 343-358 (2001) · Zbl 0976.35026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.